# SDR GTIA9800100

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 937-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - AT GATE, BAGGAGE CART DRIVER INTO RT AFT OF AIRCRAFT.  PUNCTURE IN SIDE OF FUSELAGE JUST AFT OF BAGGAGE DOOR.  PERFORMED FUSELAGE SKIN EXTERNAL RPAIR FROM FS 937 TO FS 950 BETWEEN L23R AND L26R IAW 08-98-53-012 FROM 8-28-98.  DRAWING 53-98445-1 PAINTED AREA IAW DC-9 SRM 53-10-3.  (M)
